American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16S30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Chen-Lian Chuang and Yuan-Tsung Tsai. Smash products and differential identities. Trans. Amer. Math. Soc. 364 (2012) 4155-4168.
Abstract, references, and article information   
View Article: PDF

[2] Justin M. Mauger. The cohomology of certain Hopf algebras associated with $p$-groups. Trans. Amer. Math. Soc. 356 (2004) 3301-3323. MR 2052951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George B. Seligman. On idempotents in reduced enveloping algebras. Trans. Amer. Math. Soc. 355 (2003) 3291-3300. MR 1974688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jonathan A. Scott. Algebraic structure in the loop space homology Bockstein spectral sequence. Trans. Amer. Math. Soc. 354 (2002) 3075-3084. MR 1897391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pierre Lalonde and Arun Ram. Standard Lyndon bases of Lie algebras and enveloping algebras . Trans. Amer. Math. Soc. 347 (1995) 1821-1830. MR 1273505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. P. Smith. A class of algebras similar to the enveloping algebra of ${\rm sl}(2)$ . Trans. Amer. Math. Soc. 322 (1990) 285-314. MR 972706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia